# SDR 97UAL900639

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31038201
- Condition: Loose
- Location: Door 1l
- Component: Aie Cruisers, D31038201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE LEVER FAILED TO MOVE/BINDING AT DOOR 1L.  *S/D*  SLIDE PACK CAME LOOSE.  RECONNECTED ADJUSTABLE STRAP TO LATCH.
